# SDR DL72S950827

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630187
- Condition: Delaminated
- Location: Nr 2 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 2 FORE FLAP WAS FOUND WITH TOP SKIN DELAMINATED AT 44 INCHES FROM THE I/B END.  REPAIRED PER SRM 57-50-4, WITH REF TO SRM 51-40-06.
